MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN 4.75IN BLD CUST MOD; E-Z CLEAN BLADE MOD CUSTOM 4.72 INCH

MEGADYNE MEDICAL PRODUCTS, INC. E-Z CLEAN 4.75IN BLD CUST MOD; E-Z CLEAN BLADE MOD CUSTOM 4.72 INCH
Catalog Number C117M
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, during an open chest/ abdomen for lateral lymph node dissection, salpingo-oophorectomy, and hysterectomy, it was found that the tip was deformed during surgery.At the doctor's discretion, extensive cleaning and checking with a c-arm, no missing parts were found, but the wound was closed as is.The surgeon had no memory of hitting it or any interference from metal.The opinion in the operating room was that it may have melted.The burnt parts have solidified and it looked to be missing, but the missing part has not been found when the device was checked.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 1/30/2026.D4 batch#: unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.Additional information was requested and the following was obtained: are additional procedures considered? no additional procedures.Is the patient in good condition after the surgery? the patient is stable.There is no problem.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing records evaluation could not be performed.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4) date sent: 2/11/2026.Attempts are being made to obtain the following information.To date, no response has been provided.If further details are received at a later date, a supplemental medwatch will be sent: what is the make, model, and serial number of the generator that was used in this procedure? investigation summary the product was returned for evaluation.Visual analysis of the returned sample determined that the device was returned with the tip of the electrode melted and charring present.In addition, instrumentation marks were also observed on the insulation.Due to this condition the event reported was confirm.Additionally, photos were provided and they showed the condition of the reported event.The most likely cause of this damage is caused by operating the electrosurgery equipment (generator) at high power settings with continual activation of the electrode for long periods or by placing the electrode tip against another instrument causing extreme heat which results in the melting of the tip.As part of the quality process all devices are manufactured, inspected, and released to approved specifications.No lot or batch were provided, bhr could not be performed.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 2/18/2026.Additional information was requested and the following was obtained: what is the make, model, and serial number of the generator that was used in this procedure? unk.

Brand Name
E-Z CLEAN 4.75IN BLD CUST MOD
Common Device Name
E-Z CLEAN BLADE MOD CUSTOM 4.72 INCH
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS, INC.
4545 creek road
cincinnati OH 45242
Manufacturer (Section G)
MEGADYNE MEDICAL PRODUCTS, INC.
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24223776
Report Number1721194-2026-00002
Device Sequence Number9273368
Product Code GEI
UDI-Device Identifier10614559103326
UDI-Public10614559103326
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081791
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC117M
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/05/2026
02/16/2026
Initial Report FDA Received Date01/30/2026
Supplement Report FDA Received Date02/11/2026
02/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown